Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A connected and connected im kleinen point set which contains no perfect subset


Authors: B. Knaster and C. Kuratowski
Journal: Bull. Amer. Math. Soc. 33 (1927), 106-109
DOI: https://doi.org/10.1090/S0002-9904-1927-04326-9
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 4 (1926), 331--332
MathSciNet review: 1561328
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04326-9

American Mathematical Society